2019
Том 71
№ 7

All Issues

Firman T. I.

Articles: 1
Article (Ukrainian)

Problem without initial conditions for a countable semilinear hyperbolic system of first-order equations

Firman T. I., Kirilich V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 8. - pp. 1043-1055

We derive sufficient conditions for the solvability of the problem without initial conditions for a countable semilinear hyperbolic system of first-order equations and establish conditions for the classical solvability of the initial-boundary value problem for countable hyperbolic systems of semilinear equations of the first-order in a semistrip.